# SDR TRAX200600628

- Difficulty date: August 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FLOOR SUPPORT ANGLE HAS MINOR CORROSION FS 280.00.
